MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941808250
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that shaft break and vessel dissection occurred.The target lesion was located in a coronary artery.A 2.50 x 8mm synergy xd drug-eluting stent was advanced for treatment.However, during procedure, the shaft broke in half.The physician removed the pieces from catheter, and dissection was also noted.No further patient complications were reported.
 
Event or Problem Description
It was reported that shaft break and vessel dissection occurred.The target lesion was located in a coronary artery.A 2.50 x 8mm synergy xd drug-eluting stent was advanced for treatment.However, during procedure, the shaft broke in half.The physician removed the pieces from catheter, and dissection was also noted.No further patient complications were reported.It was further reported that the target lesion was located in proximal left anterior descending artery.During advancement of the stent through a 6f guide catheter, the shaft broke at the hemostasis valve.The procedure was completed with non-boston scientific device and the patient was stable after the procedure.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16786859
Report Number2124215-2023-19174
Device Sequence Number5679004
Product Code NIQ
UDI-Device Identifier08714729980780
UDI-Public08714729980780
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2024
Device Model NumberH7493941808250
Device Lot Number0029231977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown